Light fiber maps
Fundamenta Mathematicae, Tome 62 (1968) no. 1, pp. 61-45
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_62_1_61_45,
author = {Gerald Ungar},
title = {Light fiber maps},
journal = {Fundamenta Mathematicae},
pages = {61--45},
year = {1968},
volume = {62},
number = {1},
doi = {10.4064/fm-62-1-61-45},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-62-1-61-45/}
}
Gerald Ungar. Light fiber maps. Fundamenta Mathematicae, Tome 62 (1968) no. 1, pp. 61-45. doi: 10.4064/fm-62-1-61-45
Cité par Sources :